The solvability of the Dirichlet problems for parabolic equations
Studia Mathematica (2000)
- Volume: 139, Issue: 1, page 69-80
- ISSN: 0039-3223
Access Full Article
topAbstract
topHow to cite
topReferences
top- [A] D. G. Aronson, Non-negative solutions of linear parabolic equations, Ann Scuola Norm. Sup. Pisa 22 (1968), 607-694. Zbl0182.13802
- [Do] J. Doob, Classical Potential Theory and its Probabilistic Counterpart, Springer, 1984.
- [FGS] E. B. Fabes, N. Garofalo and S. Salsa, A backward Harnack inequality and Fatou theorems for nonnegative solutions of parabolic operators, Illinois J. Math. 30 (1986), 536-565. Zbl0625.35006
- [FKP] R. A. Fefferman, C. E. Kenig and J. Pipher, The theory of weights and the Dirichlet problems for elliptic equations, Ann. of Math. 134 (1991), 65-124. Zbl0770.35014
- [K] C. E. Kenig, Harmonic Analysis Techniques for Second Order Elliptic Boundary Value Problems, CBMS, 1994.
- [L] N. L. Lim, The Dirichlet problem for divergence form elliptic operators with non-smooth coefficients, J. Funct. Anal. 138 (1996), 503-543. Zbl0856.35035
- [Mu] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. Zbl0236.26016
- [M] J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101-134; correction, ibid. 20 (1967), 231-236.
- [N] K. Nyström, The Dirichlet problem for second order parabolic operators, Indiana Univ. Math. J. 46 (1997), 183-245. Zbl0878.35010
- [St] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, Princeton, NJ, 1993.